MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 050-95005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient discovered a fluid leak from the stay safe patient line connector during fill 1 of their pd treatment.The patient contact reported receiving a patient line is blocked soft alarm during fill 1 of 4 of treatment.It is unknown at which point in therapy the leak may have begun.The patient contact reported that the fluid leak was caused by a loose connection.The catheter is not connecting tightly to the patient line connector.The patient contact also reported that this occurred twice tonight with two cassettes from the same lot number.Fluid did not come in contact with the cycler.The patient contact was advised to cancel the patient¿s treatment and follow up with their peritoneal dialysis nurse (pdrn).Upon follow up, the pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed.The pdrn stated that the patient cancelled their treatment.The pdrn stated that the fluid leak occurred from the patient line of the extension set.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient is continuing peritoneal dialysis therapy with no further issues.The pdrn stated that prophylactic antibiotics were prescribed as a precautionary measure (antibiotic specifics are unknown).Additional information was requested, however; was not provided.
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A manufacturing review was performed on the products shipped to the patient for the three (3) month time frame which immediately preceded the event occurrence date.This review included the lot numbers for all fresenius stay safe/luer lock catheter ext.18 in.Shipped to this account within the selected time frame.The entire set of lots have been sold and distributed.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.A review of the dhr did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK CATHETER EXT. 18 IN.
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key11128790
Report Number8030665-2021-00037
Device Sequence Number10931856
Product Code KDI
UDI-Device Identifier00840861100798
UDI-Public00840861100798
Combination Product (Y/N)N
PMA/510(K) Number
K904806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number050-95005
Device Catalogue Number050-95005
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER; DELFLEX PD FLUID; LIBERTY CYCLER SET ; LIBERTY SELECT CYCLER
Patient Age87 YR
Patient Weight63